# SDR SWAA2024042366944

- Difficulty date: March 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-211637<[01] TOOL USED IN STEP 3: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24. ELECTRONIC CALIPER P/N: 500-197-30 S/N: A23272273 DUE DATE: 15-JAN-25;[02] TOOL USED IN STEP 4: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] ON STEPS 6 AND 7 EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09-JAN-25.;[04] EQUIPMENT P/N XRP-3000; S/N 1859843; DUE DATE 24-JUL-24 WAS USED ON STEP 10;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER; IAW BOEING 737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET:1 TABLE 201; SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER; IAW BOEING 737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 SHEET:1 TABLE 201; SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW. RII
